MathSciNet Relay Station
MathSciNet bibliographic data
MR1879672 (2003b:11066) 11J20 (11J70)
Pinner, Christopher G. More on inhomogeneous Diophantine approximation. J. Théor. Nombres Bordeaux 13 (2001), no. 2, 539–557.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement